MathSciNet Relay Station
MathSciNet bibliographic data
MR2422123 (2009f:93020) 93B05 (93C23)
Respondek, Jerzy Stefan Approximate controllability of the $n$-th order infinite dimensional systems with controls delayed by the control devices. Internat. J. Systems Sci. 39 (2008), no. 8, 765–782.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement